Hello, doctor, because I often have a headache, I can't take any medicine, and then I occasionally come into contact with this compound paracetamol tablet. After eating it, I have obviously improved. Then I checked that the transaminase reached more than 60 some time ago. Could it be caused by this drug? I can only take about one pill a month on average. Can I continue to take this medicine in the future?
This drug has good analgesic effect and will also cause damage to liver function. But if you only take one a month, you should not. Moreover, your liver function is slightly abnormal, which is more caused by fatty liver. I don't know whether you are fat or not. It's best to have a B-ultrasound examination.
Hello, if you haven't taken other drugs and are not infected with viral hepatitis, it may be caused by taking this drug. Although you take about one pill a month, has your history of taking it for a long time, a few years or more. Don't use this medicine in the future. Use more advanced painkillers, such as diclofenac sodium capsule. The probability of liver function damage caused by this medicine is much smaller. I hope my answer is helpful to you!
Take only one tablet a month. Generally, you won't have such a big reaction. Compound acetaminophen is a non steroidal anti-inflammatory and analgesic drug. The rise of aminotransferase, which can alleviate headache and muscle soreness, is related to many factors. Personally, I don't think it is caused by this drug for the time being. It is necessary to eliminate other causes, such as fatty liver, alcoholic liver and hepatitis